# SDR SWAA2025121638625

- Difficulty date: November 21, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 71,355 hours, 42,914 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 193B BODY FAIRING AT FUSELAGE EXTERIOR.  REPAIRED THE ACCESS PANEL ON THE BODY FAIRING IAW SRM 51-70-04-2R-10, REPAIR 10.
